Couldn't find what you looking for?

TRY OUR SEARCH!

Hi me and my boyfriend had sex about 2 weeks ago and before we started he stuck it in without a condom on briefly before we started. After that we used a condom and he came inside me with the condom on. I am also on the pill although I had throw up 6 days before we did it, and had been having really had bad nausea in the weeks leading up to that. I was do not believe I was fertile at this stage, however my period has come late and I am starting to get a bit worried especially because I still have nausea on and off. I only started the pill about 2 months ago and last month my period was a week early. Is it possible that I am being an id**t and the pill or even stress is making it late or could I be pregnant?

Loading...

There is always a chance, no matter how small, that someone could get pregnant from sex.  And there are sperm in pre cum so if any leakage occured sperm most probably made their way into your vagina.  It is rare, but possible to get pregnant while on the pill.  I work in labor and delivery so I know that it happens more often than people think.  One missed pill or taking an antibiotic can leave you unprotected, and sometimes women who did everything right still end up pregnant.  However, it is very unlikely that you are pregnant and yes, stress could play a role in a late or absent period.  Also, some people have nausea as a side effect of the pill and since you have only been on it 2 months that could be what is causing your nausea.  The pill can even make your period go haywire and be absent or late.  If it would ease your mind try and take a pregnancy test.   Other things that can cause nausea are viruses, problems with the gallbladder, or stress.
Reply

Loading...